Research Paper | Mathematics | India | Volume 9 Issue 3, March 2020
A Common Fixed Point Theorem for Weakly Compatible Maps In complex Valued-b-Metric Space
Venkatesh Bhatt, Giniswamy, Jeyanthi C.
In this paper we proved a common fixed point theorems for pair of weakly compatible maps in complex valued b-metric space.The obtained results generalise and extend the result of some well known results 
Keywords: fixed point, Complex valued-b-metric spaces
Edition: Volume 9 Issue 3, March 2020
Pages: 673 - 681
How to Cite this Article?
Venkatesh Bhatt, Giniswamy, Jeyanthi C., "A Common Fixed Point Theorem for Weakly Compatible Maps In complex Valued-b-Metric Space", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=SR20311123644, Volume 9 Issue 3, March 2020, 673 - 681
94 PDF Views | 95 PDF Downloads
Similar Articles with Keyword 'fixed point'
Fixed Point Theorems for Fuzzy Mappings on Closed Subset of Hilbert Spaces for Rational Expression
Buthainah A. A. Ahmed, Manar Falih Dheyab
Fixed Point Theorem for Compatible Mapping in Fuzzy Metric Space
Raghu Nandan Patel, Manoj Kumar Tiwari
Common Fixed Point Theorems for Contractive Type Mappings in Complex Valued Metric Spaces
T. Senthil Kumar, R. Jahir Hussain
Some Fixed Point Theorems on Intuitionistic Fuzzy Metric Spaces with Implicit Relation
Ram Milan Singh, A. D. Singh, R. S. Chandel
Common Fixed Point Theorem for Eight Mappings in Menger Space Using Rational Inequality Without Continuity
Naval Singh, Dilip Kumar Gupta